MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO2 METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO2 METER; GLUCOSE MONITORING SYS/KIT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, the reporter contacted lifescan usa, alleging packaging issue.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.

Brand Name
OT VERIO2 METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key6502779
Report Number3008382007-2017-18314
Device Sequence Number925906
Product Code NBW
UDI-Device Identifier00353885008723
UDI-Public(01)00353885008723
Combination Product (Y/N)N
PMA/510(K) Number
K131363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-2IZSAO8
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/11/2017
Device Age28 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1